# SDR ASAA2021102036374

- Difficulty date: October 20, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,569 hours, 7,199 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ZONE TEMP ILLUM ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801, TRIM VALVE AT FAULT. PERFORMED FIM 21-62 TASK 833 BITE INITIAL EVAL GOOD AFTER BITE PERFORMED. NO HISTORY LAST 30 DAYS. OPS NML REF. MM 21-61-00. THIS CLEARS MEL 21-19G PLC C/N 20035486. SEAMC MIKE NOT.
